# SDR ABXA9500629

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557135
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 91-22-07; A.S.B. 32-244, FOUND LEFT MAIN LANDING GEAR DOOR DELAMINATED.  REPLACED DOOR IAW DC-9 M.M. 32-12-1.
